Constant Feeling Of Withdrawal With Zubsolv

4 Replies Updated



Conversation Starter

Ashy Says:
via mobile

I have been taking Zubsolv for about 6 months now, prior to that I was on Suboxone. I preferred to stay on Suboxone but since insurance companies seem to rule the world I have no choice but to get zubsolv unless I want to pay hundreds of dollars. I had been taking 4mg of Suboxone and making it just fine for over a year on the same dose, after switching to zubsolv, I was originally taking 2 of the smaller triangular pills 1.4/.36 and I was constantly struggling, I was kicking and achy like I was having withdrawal. I told my doctor so she prescribed me 3 of them now a day. I'm not sure how it compares to Suboxone if I'm taking more or less. I am still feeling the same symptoms and they are worse than they were. My whole body aches my legs kick it feels just as bad as when I was actually kicking the strong stuff.
I told my doctor what I was feeling when I saw her Tuesday and now she wants to up my dose again! I don't want to keep increasing I want to come off of it.
She's now prescribing me the higher circular pills 3 per day. What is that even equal to???
Why isn't this medication working for me?
Does anyone else have this issue?



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Ashy! How are you doing? I am very sorry about the problem that you're having.

It's hard to say, actually. It could that is just doesn't agree with your metabolism, or something else entirely.

Are you on any other medications? Do you have any other medical conditions? Did your doctor offer any ideas?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Ashy Says:
via mobile

I do not have any other medical conditions, fortunately. I have had bloodwork done to test and make sure I'm all in order and all tests came back fine.
I did speak to the doctor about it, her solution was to increase the dosage, which is now 3 5.7 pills. I try not to take 3, but I still feel like crap all the time.

It is very frustrating. I want to come off of it entirely. Which is an entire other issue in and of itself.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
lostandlooking68 Says:
via mobile

I'm on the zubsolv too. I'm constantly in withdrawl. I feel like crap, can't get out of bed, body feels like every bone is broken. Especially my hands. They hurt so badly that it makes me cry. Didn't have this problem with suboxen. How do I taper when I'm still in so much pain and know I will go through even worse withdrawal. Help

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Ashy Says:
via mobile

It's crazy! The medication does not work half as well as Suboxone.
Tapering is something I cannot see in sight for myself. I actually NEED the 3 pills a day on most days. I try so hard NOT to take it but if I make it through the whole day taking 2...I'm then up all night because my body aches my legs are restless and my back especially hurts.
I'm half tempted to go back on the substance I was abusing until the zubsolv is out of my system then go to a detox to get Suboxone or subutex and return home on nothing. I've been clean for more than 2 and a half years now. It's terrible that I'm even thinking that but I feel like it's the worse of the 2 evils at this point. I don't want to live addicted to another medication and if I were to be pregnant then what happens will my kid be born with an addition to zubsolv too??
You know?

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

Am I in constant withdrawal?
6 months ago my psychiatrist prescribed 600mg of Gabapentin, to be taken at bedtime, for bipolar disorder, nerve pain an... 3 replies
Zubsolv withdrawal and Prozac
I had knee replacement surgery in March. I got up to high dosages of oxy (100 mg/day of the short acting 10mg pink pills... 1 reply
Withdrawals from Zubsolv
I was taking 2-scripts for oxy and now taking Zubsolv but just ran out after 65 days. I'm miserable not as bad as wi... 5 replies
how long after taking zubsolv for withdrawal
Just want to tell about my story. I was taking 9 perc 10s at a time which is a very expensive habit to have plus I have ... 2 replies
Can I use a scopex for my constant cramps and feeling of seasickness
Will scopex help me with my constant stomach cramps and feeling if nausea. It feels like I am walking around with a ton ... 2 replies
withdrawal of rispond symptoms
I took rispond 1 mg for one year and stopped it last week , I can't sleep after I was withdrawn from it , is this no... 1 reply
Withdrawal of candid b effects
Hello doc , i hav been using candid b sinc i was in class 5 as i had recurrent fungal infections.i use it Weneva i had d...
Zoloft Withdrawal
Hello- I was recently taking a 100mg doseage of Zoloft for about 3 months. I have decided to discontinue taking Zoloft a... 3 replies
Zoloft withdrawals
Stopped taking Zoloft cold turkey about 4 months ago had been taking it for over 2 yrs 75 mg. how long do withdrawals la... 1 reply
zoloft withdrawal psychotic features
14 years on zoloft. weaned off slowly .. was finally off for aprx 2 mo. maybe less. suddenly at er then admitted. dry mo... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 September 2014.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA